# SDR 2003UALA00979

- Difficulty date: December 20, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 29,741 hours, 5,732 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 285W00351
- Part serial: D05661
- Condition: Failed
- Location: Seat Seu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND ODOR REPORTED IN CABIN.  F/A DISCONNECTED SEVERAL WIRES UNDER 19C AND 18C, CREW REPORTED GALLEY POWER AND SEAT POWER TURNED OFF PRECAUTIONARY, SMOKE AND ODOR DISSAPATED.  SEAT ELECTRONIC UNIT AT SEAT 18D FAILED.  UNIT WAS REPLACED.  SYSTEM OP NORMAL.  UNIT WAS OPENED IN SHOP AND CAPACITOR WAS FOUND BURNED.
